# SDR RU3A2020013089007

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N59
- Make and model: Lear 60LEAR
- Aircraft serial: 080
- Aircraft time: 9,736 hours, 4,461 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: No Indication
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT LANDING GEAR WOULD NOT WOULD NOT ILLUMINATE. NO RED UNSAFE LIGHT. HOWEVER A LOW APPROACH WITH THE TOWER AND FIRE DEPARTMENT WATCHING CONFIRMED THE LEFT MAIN LANDING GEAR MAY NOT BE DOWN AND LOCKED. AFTER ADDITIONAL MANEUVERING DID FINALLY OBTAIN ALL 3 GREEN LIGHTS. TOWER CONFIRMED.
